Accessibility navigation

On integer solutions of an arctan problem

Glaister, P. (2008) On integer solutions of an arctan problem. International Journal of Mathematical Education in Science and Technology, 39 (6). pp. 829-833. ISSN 0020-739X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/00207390801935939

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:1339
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation